MathSciNet Relay Station
MathSciNet bibliographic data
MR1256073 35A05 (35A27 35D05 35H05 35S05)
Cicognani, Massimo; Zanghirati, Luisa On a class of unsolvable operators. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (1993), no. 3, 357–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement